# SDR GLBA20090302F

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,483 hours, 39,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE LEFT FUSELAGE SKIN AT FS 273.25 AT STRINGER 10L.  CRACK APPROXIMATELY 3.6 INCH IN LENGTH RUNNING PARALLEL TO STRINGER 10L.  ABOVE CRACK AT STRINGER 10L AT NEXT RIVET LOCATION.  MAINTENANCE MANUFACTURED A FILLER  AND PATCH. INSTALLED BOTH AND SEALED FILLER & PATCH. REFERENCE ENGINEERING ORDER EO-09-UE153-02.
